| Model Number |
366992 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was intended to use the pantera leo balloon catheter for the post-dilatation of a stent but the device could not cross.
Additional Manufacturer Narrative
The returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation revealed that the balloon is slightly unfolded but has not been inflated.A large amount of dried contrast medium residue was observed in the balloon and inflation lumen, indicating application of vacuum.Several mild kinks were detected in the hypotube.A 0.014 inch reference guidewire could be introduced with no unusual friction.Review of the production documentation of the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.